# SDR SWIA202054382

- Difficulty date: October 14, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 33,672 hours, 33,835 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Unit
- Part number: 272007
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON NR 3 (OUTBOARD) PCU ROD END IS CORRODED.  C-CHECK RO 11/24/2020.  REMOVED AND REPLACED RT AILERON NR 3 PCU, IAW SKYWEST TASK CARD.  OPERATIONS, LEAKS, AND RIG CHECK GOOD.
